MAUDE Adverse Event Report: CLEARCORRECT CLEARCORRECT SYSTEM; CLEAR PLASTIC ORTHODONTIC ALIGNER

CLEARCORRECT CLEARCORRECT SYSTEM; CLEAR PLASTIC ORTHODONTIC ALIGNER
Lot Number 1688907
Medical Device Problem Codes Insufficient Device Problem Information (3190); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 06/04/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clearcorrect findings: the phase 1 was manufactured on april 24, 2024.A review of the manufacturing ledger shows no issues.The patient stated the incident occurred on may 14, 2024.The symptoms appeared immediately upon wearing the first step.The patient removed the devices, and stated the symptoms subsided.The patient tried again the following date and stated the symptoms reappeared.The patient stated she visited a doctor, but no report or diagnosis was provided.There was no presence of rash, fever, or difficulty breathing.The device was rinsed before use.The patient was unaware of any allergies to plastic or disinfectants but stated it was possible.Photos and diagnosis have been requested.There have been no changes to the manufacturing process or materials during the time of production.No contributing factors were determined that would result in adverse reactions.Allergic reactions are a documented undesired side-effect of clear aligner therapy which are closely monitored via post-market surveillance.The trending data shows no negative impacts to risk/benefit, and the occurrence rate is within the expected range.Clinical evaluation: the report is of high blood pressure, tingling in the hands and feet, sores on the tongue and swelling of the lips and face immediately upon insertion of the first aligner step.The aligners were removed and the following day another reinsertion was attempted with the same result.A subsequent visit to a physician did not reveal a diagnosis or any other suggestions.The following day another attempt to wear the aligners was tred with the same resultanat symptoms.No photographs or clinical examination information was provided.With the limited information provided it is not possible to determine a clear cause for the symptoms however it is also not possible to rule out potential allergy and the etiology remains indeterminate.
 
Event or Problem Description
(b)(6) from the provider's office contacted customer care and reported the patient experienced a potential allergic reaction.Patient reported they had high blood pressure, tingling in the hands and feet, sores on their tongue and swelling on the lips and face.

Brand Name
CLEARCORRECT SYSTEM
Common Device Name
CLEAR PLASTIC ORTHODONTIC ALIGNER
Manufacturer (Section D)
CLEARCORRECT
21 cypress blvd
round rock TX 78665
Manufacturer Contact
david jue
21 cypress blvd
round rock, TX 78665
MDR Report Key19605651
Report Number3007130440-2024-00005
Device Sequence Number15498409
Product Code NXC
UDI-Device IdentifierD865REF03001
UDI-Public+D865REF03001/$$52529726489621/16D20240424
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K113618
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 06/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date10/24/2024
Device Lot Number1688907
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2024
Initial Report FDA Received Date06/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age50 YR
Patient SexFemale